High-dose statins in acute coronary syndromes [1] (multiple letters)

John R. Crouse, Bruce Ovbiagele, Yale B. Mitchel, William L. Isley, Michael H. Davidson, James A de Lemos, Michael A. Blazing, Robert M. Califf, Stephen D. Wiviott, Eugene Braunwald, Steven E. Nissen

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)36-39
Number of pages4
JournalJournal of the American Medical Association
Volume293
Issue number1
StatePublished - Jan 5 2005

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Crouse, J. R., Ovbiagele, B., Mitchel, Y. B., Isley, W. L., Davidson, M. H., de Lemos, J. A., ... Nissen, S. E. (2005). High-dose statins in acute coronary syndromes [1] (multiple letters). Journal of the American Medical Association, 293(1), 36-39.

High-dose statins in acute coronary syndromes [1] (multiple letters). / Crouse, John R.; Ovbiagele, Bruce; Mitchel, Yale B.; Isley, William L.; Davidson, Michael H.; de Lemos, James A; Blazing, Michael A.; Califf, Robert M.; Wiviott, Stephen D.; Braunwald, Eugene; Nissen, Steven E.

In: Journal of the American Medical Association, Vol. 293, No. 1, 05.01.2005, p. 36-39.

Research output: Contribution to journalArticle

Crouse, JR, Ovbiagele, B, Mitchel, YB, Isley, WL, Davidson, MH, de Lemos, JA, Blazing, MA, Califf, RM, Wiviott, SD, Braunwald, E & Nissen, SE 2005, 'High-dose statins in acute coronary syndromes [1] (multiple letters)', Journal of the American Medical Association, vol. 293, no. 1, pp. 36-39.
Crouse JR, Ovbiagele B, Mitchel YB, Isley WL, Davidson MH, de Lemos JA et al. High-dose statins in acute coronary syndromes [1] (multiple letters). Journal of the American Medical Association. 2005 Jan 5;293(1):36-39.
Crouse, John R. ; Ovbiagele, Bruce ; Mitchel, Yale B. ; Isley, William L. ; Davidson, Michael H. ; de Lemos, James A ; Blazing, Michael A. ; Califf, Robert M. ; Wiviott, Stephen D. ; Braunwald, Eugene ; Nissen, Steven E. / High-dose statins in acute coronary syndromes [1] (multiple letters). In: Journal of the American Medical Association. 2005 ; Vol. 293, No. 1. pp. 36-39.
@article{e39bcc3e45ac4a28a8f4f4a1a7529034,
title = "High-dose statins in acute coronary syndromes [1] (multiple letters)",
author = "Crouse, {John R.} and Bruce Ovbiagele and Mitchel, {Yale B.} and Isley, {William L.} and Davidson, {Michael H.} and {de Lemos}, {James A} and Blazing, {Michael A.} and Califf, {Robert M.} and Wiviott, {Stephen D.} and Eugene Braunwald and Nissen, {Steven E.}",
year = "2005",
month = "1",
day = "5",
language = "English (US)",
volume = "293",
pages = "36--39",
journal = "JAMA - Journal of the American Medical Association",
issn = "0098-7484",
publisher = "American Medical Association",
number = "1",

}

TY - JOUR

T1 - High-dose statins in acute coronary syndromes [1] (multiple letters)

AU - Crouse, John R.

AU - Ovbiagele, Bruce

AU - Mitchel, Yale B.

AU - Isley, William L.

AU - Davidson, Michael H.

AU - de Lemos, James A

AU - Blazing, Michael A.

AU - Califf, Robert M.

AU - Wiviott, Stephen D.

AU - Braunwald, Eugene

AU - Nissen, Steven E.

PY - 2005/1/5

Y1 - 2005/1/5

UR - http://www.scopus.com/inward/record.url?scp=19944429974&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=19944429974&partnerID=8YFLogxK

M3 - Article

VL - 293

SP - 36

EP - 39

JO - JAMA - Journal of the American Medical Association

JF - JAMA - Journal of the American Medical Association

SN - 0098-7484

IS - 1

ER -